# SDR SWAA2022031094610

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 42,659 hours, 22,479 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Punctured
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193B PANEL PUNCTURED INNER SIDE AND FASTENER HOLES ELONGATED / REMOVED AND REPLACED 193B PANEL PER SRM 51-40-02.
